Aa
A
A
A
Close
Heart Disease Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

metoprolol

After having a blood clot in the leg and chest in March, my cardiologist put me on metoprolol in June. I went back to work July 1st and even though I'm doing the same amount of walking everyday at work, I'm still worn out from walking with leg pain until I get seated and rested and then when I start walking again it happens all over. The only thing that comes to mind is the metoprolol to help my heart not work as hard, but I'm supposed to get exercise and it's really difficult to do under these conditions.
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
I'm not sure the specifics of your case or the exact indication for the metoprolol. Metoprolol can be associated with feeling tired, but this generally improves within a few week. However, based on your post it sounds like your symptoms may be more related to the blood clots and not the metoprolol.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.